Does eye twitching affect your vision?

I have been researching eye twitching and found that it is a symptom of PA. It has got so bad that the picture of what I am looking at is now also moving in time to the twitch. It hasn't usually affected what I am seeing. Does anyone else get this?It got worse after my second of 6 loading doses which are now completed. I mentioned it to the nurse but she said carry on with the doses. The tingling and twitching on the other side of my face has also returned.

Lynn.

2 Replies

oldestnewest
  • What can I say? It drives me nuts. It started up once I was on treatment, but I think if I look back in time I have suffered from it before. I'm hoping that with enough time and enough B12 it will stop.

    However, I think I read somewhere that it can also be a symptom of low magnesium, which is something I know I'm low on (I've had red cell magnesium tested) and have been supplementing:

    drsircus.com/medicine/magne...

  • I actually had the face/eye twitching as a symptom of PA. I went to the doc for other issue and also mentioned I had what I thought was "Hemi-facial spasms". The doctor said take some vitamins and get some sleep. I said "WTF?". Later, my bloodwork showed a B12 of less than 30. I started on B-12 injections and noticed that the spasms would ease when i got the injection and then start getting worse again as i neared the end of two weeks and needed my next injection. I have been doing that for 5 months or so and I have not had the facial twitching in a month or so. I am still only up to ~220 for B12, but it seems to have alleviated the twitching...

You may also like...